# SDR C1HA200675005

- Difficulty date: September 19, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N675MG
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Slat Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAKEOFF FROM MSP WHEN RETRACTING FLAPS FROM 5 DEGREES TO 2 DEGREES ON CLIMB-OUT, THE LE FLAP AMBER LIGHT REMAINED ILLUMINATED AND THE NR 3 LE FLAP AMBER LIGHT ON THE FLAP AND SLAT INDICATOR PANEL REMAINED ILLUMINATED. RAN THE COM 2.27.12 PROCEDURE.  LIGHT REMAINED ILLUMINATED AND CREW RETURNED THE AIRPLANE TO MSP.  REMOVED AND REPLACED NR 3 FLAP POSITION SWITCH AND THE SWITCH ACTUATING LINKAGE ASSY IAW 727 MM 27-82-01.  ALL OPS AND INDICATIONS NORMAL CYCLED FLAPS SEVERAL TIMES WITH NO DEFECTS NOTED OK FOR CON'T SERVICE.
